National Taiwan Ocean University Institutional Repository:Item 987654321/51437
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 27287/39131
造访人次 : 2442456      在线人数 : 32
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51437

题名: H-infinity control for descriptor systems: Controller reduction
作者: Chee‐Fai Yung
He‐Sheng Wang
Mei‐Chi Chen
贡献者: 國立臺灣海洋大學電機工程學系
关键词: descriptor systems
reduced‐order controller
H ∞ control
generalized algebraic riccati equations
bounded real lemma
日期: 2006-02
上传时间: 2018-11-29T01:18:28Z
出版者: JOURNAL OF THE CHINESE INSTITUTE OF ENGINEERS
摘要: Abstract: State‐space formulas for reduced‐order H ∞ controllers for descriptor systems are given. The approach taken is mainly based on the solutions of two generalized algebraic Riccati equations (GARE), while exploiting the structure of the deflating subspace of the pencil {E, W ∞}, where W ∞ is an admissible solution to a GARE that is the descriptor systems counterpart of a certain ARE (algebraic Riccati equation) first developed by Petersen et al. (1991). This approach has the advantage that, by proper selection of the bases of the deflating space and suitable assumptions, the reduced‐order controller may be in a normal form, namely the E‐matrix of the controller is nonsingular.
關聯: 29(2) pp.185-191
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51437
显示于类别:[電機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML9检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈